English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Eigenstates ignoring regular and chaotic phase-space structures

Hufnagel, L., Ketzmerick, R., Otto, M. F., & Schanz, H. (2002). Eigenstates ignoring regular and chaotic phase-space structures. Physical Review Letters, 89(15): 154101, pp. 154101-1-154101-4.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-1745-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-1746-C
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Hufnagel, L.1, Author              
Ketzmerick, R.1, Author              
Otto, M. F.1, Author              
Schanz, H.1, Author              
Affiliations:
1Department of Nonlinear Dynamics, Max Planck Institute for Dynamics and Self-Organization, Max Planck Society, ou_2063286              

Content

show
hide
Free keywords: -
 Abstract: We report the failure of the semiclassical eigenfunction hypothesis if regular classical transport coexists with chaotic dynamics. All eigenstates, instead of being restricted to either a regular island or the chaotic sea, ignore these classical phase-space structures. We argue that this is true even in the semiclassical limit for extended systems with transporting regular islands such as the standard map with accelerator modes.

Details

show
hide
Language(s): eng - English
 Dates: 2002-10-07
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 15157
ISI: 000178195500017
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review Letters
  Alternative Title : Phys. Rev. Lett.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 89 (15) Sequence Number: 154101 Start / End Page: 154101-1 - 154101-4 Identifier: ISSN: 0031-9007